Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TSH Levels and Thyroid Meds? Cairo

Posted by BarbaraCat on July 25, 2004, at 14:01:41

In reply to Re: TSH Levels and Thyroid Meds? BarbaraCat, posted by Cairo on July 24, 2004, at 19:18:49

>
> >> BC,
>
> Do you have hemachromatosis, which is inherited?

**I haven't had the genetic sequencing test. HMO is too cheap. It's a watch and see thing for them. I am going to donate blood in the meantime.

>>And you are correct in saying that a TSH above 2 is suspect, as the American College of Endocrinologist finally acknowledged formally (above 3). I only wish that bringing my TSH down to helped my FMS. I don't feel any different on Unithroid.

**Yes, 2 and below are considered optimal. It was a huge admission for them to admit 3. You may need to add the T3/natural for a while if you're not getting a good response. Seems to kick start things. Also depends also on how long you've been on it. It effects deep change very slowly. Try taking 500mg L-Tyrosine. And DON'T take any meds with grapefruit juice! It interferes with the Cytochrome P450 enzyme, causing unpredictable results. But you probably know all this.
>
> I think FMS is a catch-all diagnosis, presenting differently in different people. Just as cancer therapy is getting away from labels such as breast cancer and liver cancer to the actual cell types (which can be found in any part of the body), there are subtypes in FMS too!

**I'm seeing that although symptoms may present differently based on in heritance and culture, when you get right down to the nut of it, it's all very similar. Body aches, stiffness, anxiety, insomia, fatigue, dropsies, clumsy, ouch, hurts! Super sensitive pain perception.

My personal feeling is that it's a faulty mixture primarily of a circadian disorder that results in disordered sleep phases. This may be the result of damaged hypthalamus and hippocampal structures, the damage caused by too much stress hormone (proably glutamate). Whatever stories or reasons we got there, we struggle from the outcome of dysfunctional brain and hormonal systems that ain't working right. I don't know how Substance P plays into this except it's a confirmation of the hypersensitive condition. I'm convinced our alarm systems, our amygdalas, are hardwired for alarm and hypervigilance. This can make you very tired. All the hormones get out of whack. The pituitary loses its ability to direct the show. That's why Dr. John Lowe talks about thyroid being the culprit. It is only one of many and he has to look farther upstream for the source.

My IG-1 levels were nill. I've been taking HGH shots each morning for about a year. I'm doing a test right now and have stopped taking them 'just to see'. There was nothing I could put my finger on and say 'Hey, this stuff is working'. At $200 bucks a month I was hoping to be able to say that with conviction. Time will tell. If my mirror starts looking like the piture of Dorian Gray, I'll probably start taking puncturing myself again. - BarbaraCat

> BTW, how's your growth hormone level?
>
> Cairo
>
> Cairo
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:366914
URL: http://www.dr-bob.org/babble/20040724/msgs/370337.html